# SDR UALA2013042602915

- Difficulty date: April 25, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 47,175 hours, 5,700 cycles
- Engine: Pwa PW40903
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blanket
- Condition: Contaminated
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE RIGHT THRUST REVERSER COWL THERMAL INSULATION BLANKET HAS BEEN SOAKED WITH HYDRAULIC FLUID THAT HAS PENETRATED INTO THE INSULATION BLANKET.  CLEANED COKE FROM BLANKET.  FOUND OUTER LAYER INTACT WITHOUT FLUID PENETRATION.
